Jane Romanow
Jane Romanow
Pittsburg, NHMember since January 2016

Reviews (1)


    • Feb 13, 2016
    • Verified Reviewer

    Instaflex Advanced

    Bad product

    I took InstaFlex Advanced. My joints felt better. However, I then got serious intestinal cramping, diarrhea, experienced hair loss, sores on skin, and dandruff. This was certainly not for me.

    Bottom Line: No, I would not recommend this to a friend

    49 people found it helpful

    Comments (1) Link to this Review
    View all 1 commentsHide comments
    • Sep 12, 2017

      Joe Gomer

      I have had the dermatological effects. I started losing my hair after about a month of therapy. There was some improvement in my knee but I didn't want to become bald, so I stopped. In about two weeks I noticed that I was no longer losing hair. I have discontinued using the product.

    Do you have an account? Log In before commenting.

    (If you don’t have an account – don’t worry, you can create it after)


Showing 1-1 of 1